Advertisement

Ukrainian Mathematical Journal

, Volume 28, Issue 3, pp 234–244 | Cite as

An asymptotic expansion of the solution of an integrodifferential equation with a delay and small parameter in the derivative

  • M. At. Arolska
  • D. D. Bainov
Article
  • 19 Downloads

Keywords

Asymptotic Expansion Small Parameter Integrodifferential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. B. Vasil'eva, “The asymptotics of the solutions of some problems for ordinary nonlinear differential equations with a small parameter in higher derivatives,” Usp. Matem. Nauk,18, No. 3 (1963).Google Scholar
  2. 2.
    A. B. Vasil'eva and V. F. Butuzov, Asymptotic Expansions of the Solutions of Singularly Perturbed Equations [in Russian], Nauka, Moscow (1973).Google Scholar
  3. 3.
    M. K. Shashina, “The asymptotics of the solution of a differential equation with a delay and a small parameter in the highest derivative,” Trudy Seminar on the Theory of Differential Equations with a Deviating Argument, Univ. of Friendship of Peoples,4 (1966).Google Scholar
  4. 4.
    M. K. Shashina, “Differential equations with a deviating argument and a small parameter in the highest derivative,” Trudy Seminar on the Theory of Differential Equations with a Deviating Argument, Univ. of Friendship of Peoples,5 (1967).Google Scholar
  5. 5.
    M. K. Shashina, “The asymptotics of the solution of equations with a deviating argument and a small parameter in the highest derivative,” Trudy Univ. of Friendship of Peoples,21 (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • M. At. Arolska
    • 1
  • D. D. Bainov
    • 1
  1. 1.Bulgaria

Personalised recommendations